AM  Vol.4 No.10 , October 2013
Rational Equiangular Polygons

The main purpose of this note is to investigate equiangular polygons with rational edges. When the number of edges is the power of a prime, we determine simple, necessary and sufficient conditions for the existence of such polygons. As special cases of our investigations, we settle two conjectures involving arithmetic polygons.

Cite this paper
Munteanu, M. and Munteanu, L. (2013) Rational Equiangular Polygons. Applied Mathematics, 4, 1460-1465. doi: 10.4236/am.2013.410197.

[1]   D. Ball, “Equiangular Polygons,” The Mathematical Gazette, Vol. 86, No. 507, 2002, pp. 396-407.

[2]   P. R. Scott, “Equiangular Lattice Polygons and Semiregular Lattice Polyhedra,” College Mathematics Journal, Vol. 18, No. 4, 1987, pp. 300-306.

[3]   R. Honsberger, “Mathematical Diamonds,” The Mathematical Association of America, Washington DC, 2003.

[4]   R. Dawson, “Arithmetic Polygons,” American Mathematical Monthly, Vol. 119, No. 8, 2012, pp. 695-698.

[5]   P. Samuel, “Algebraic Theory of Numbers,” Kershaw, 1972.

[6]   M. A. Bean, “Binary Forms, Hypergeometric Functions and the Schwarz-Christoffel Mapping Formula,” Transactions of the American Mathematical Society, Vol. 347, No. 12, 1995, pp. 4959-4983.